# SDR AALA201902049013

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 72,865 hours, 9,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Condition: Damaged
- Location: Seat 4h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL WIRE HARNESS TORN OUT OF SEAT BELT BUCKLE AT SEAT 4H.  REPLACED THE AIRBAG SEATBELT AT SEAT 4H,  CHECKED OK  IAW ESO 21491.
